# SDR DALA1021693739

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 26,982 hours, 13,543 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS INOPERATIVE AT ROWS 11DEF THROUGH 16DEF. REPAIRED HARNESS CONNECTOR AT ROW 16, REPLACED POWER SUPPLY ADJACENT TO ROWS 10/11. CHECKS OK.
